# SDR SWIA200210715

- Difficulty date: March 8, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 7,826 hours, 11,199 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE COCKPIT, CENTER PILLAR AREA, NOT ASSOCIATED WITH THE FANS.  RETURNED INSPECTED ALL EFDS, RADAR DISPLAYS, WINDSHIELD HEAT WIRING, FMS AND ASSOCIATED WIRING.  NO DEFECTS NOTED.  PERFORMED MAINTENANCE TEST FLIGHT.  OPS CHECK GOOD.
